# SDR DXTA2012062805021

- Difficulty date: June 28, 2012
- Submitted: July 2, 2012
- Operation: Air carrier
- Aircraft: N702QS
- Make and model: Gulstm 200
- Aircraft serial: 070
- Aircraft time: 7,539 hours, 4,654 cycles
- Engine: Pwc PW306A
- System (JASC): 7320 · Fuel Controlling System
- Part: Eec
- Part number: 30B300010
- Part serial: 05068491
- Condition: Inoperative
- Location: Lt Engine
- Part time: 4,942 hours, 3,043 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

IN FLIGHT, RECEIVED FADEC FAULTY ICAS MESSAGE AND EICAS COMPARITOR FAIL WITH YELLOW DASH LINES IN ITT.  ABOUT 5 MINUTES LATER, FELT A LIGHT SHUTTER ASSOCIATED WITH THE ENGINE ROLLING BACK AND FAILED.  AFTER ABOUT 30 SECONDS, ENGINE AUTO LIGHTED.  NO ABNORMAL VIBRATIONS. CONTINUED AT A REDUCED POWER SETTING TO LANDING.   REMOVED LT ENGINE OUTER WIRING HARNESS, AND INSTALLED NEW OUTER WIRING HARNESS IAW MM 73-20-03. REMOVED LT ENGINE EEC AND INSTALLED REPAIRED EEC IAW MM 73-20-02.  OPS CHECKED GOOD AND ALL FAULTS CLEARED.
